Regular periods. Not sure I understand the intent of the question. The benefits of using birth control include regular periods, shorter bleeding, less cramping, less risk of infections and ovarian cysts, . Side effects can occur that include irregular bleeding, headaches, breast tenderness, frequent yeast infections, nausea, etc. Both lists are too long to include here. Please clarify the question. Thanks.
Hormonal Methods. Typically, the levels of sex hormones in a female rise and fall in a cyclic pattern. This is what causes a woman's cycle and controls ovulation. Common birth control methods such as the pill or patch that use hormonal regulation give a constant amount of hormones. This keeps the levels high and prevents the natural cyclic pattern therefore preventing ovulation.
The lowest dose. As is true with most medications, taking the pill that has the lowest dose of estrogen or progestin may also be associated with the lowest side effect rate. There are several pills that only have 20 ug of estrogen, and one that has only 10 ug of estrogen. However, some of these lowest dose pills have other effects, such as sl. Increase in spotting or no menses. Depends on the specific pill.
Some do. Some don't. Different brands of pills have varying effects, so one should ask a women's health provider who prescribes them and also enter the name of the oral contraceptive to search for more information on a site like this: <a href="<a href="http://www. Nlm. Nih. Gov/medlineplus/druginformation. Html" rel="nofollow" target="_blank">http://www. Nlm. Nih. Gov/medlineplus/druginformation. Html</a>" rel="nofollow" targ.
Yes. Short answer is yes - for both bleeding and pms symptoms. Frequently pms symptoms, which usually are confined to the pill free days, are even further improved with the pill, if one uses the 24 or 26 day extended pills or the pill is used continuously.
I need to switch birth control pill in the mid cycle due to side effects can I switch will I have symptoms?
Not a good idea. It is not a good idea to switch to different type of bcp in the middle of your menstrual cycle. But do discuss with your doctor if it is ok I will suggest that you wait for your next period to start the new pills and if you can not take the pills due to side effect than use alternate method of birth control till you have your periods and start your new pack.
Maybe. Some women may experience mild nausea but usually is not a major issue.
Possibly. According to roger harm md from mayo clinic, a progestin –only oral contraceptive may cause nausea, breast tenderness & irregularity of bleeding.
Yes. Depends on the pill and your sensitivity to the hormones. Some women are more sensitive to hormones in the pills than others. No hormonal contraception may be a better option for those women who can't tolerate hormonal contraception.
No. Unless you desire to get pregnatn I don't recommend that you stop your bcp's. Unless you are having side effects or there is another reason for stoping them. I would discuss this issue with your gyn. Whty do you want to stop? Do you want to get pregnant? Other methods of treatment for pcos? Etc etc.
Birth Control Pills. Some birth control pills will cause pregnancy symptoms, especially when starting them for the first time. After a while your body adapts to the pills and these symptoms should go away. Still, if you are concerned, you should get a pregnancy test done to make sure you are not pregnant.
I have endometriosis and unable to tolerate ultra low dose birth control pill. Will mini pill help decrease symptoms of endometriosis?
Probably. The mini pill, depoprovera or one of the long acting progestin implants may be just what you need. Ask your doctor about options.
Possible. The "mini-pill" is a progestin only pill. It could suppress endometriosis. The "ultra low" dose pills may not be as effective as the average ocp.